# SDR MASA200700297

- Difficulty date: June 2, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N859MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145769
- Aircraft time: 8,144 hours, 8,309 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7144 IAD - EMERGENCY EXIT LIGHT INOP AT LEFT OVERWING EXIT.  MX REPAIRED THE WIRING AND OPS CHECK NORMAL.
